Pacific Journal of Mathematics

Extensions of Banach algebras.

Richard Arens

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 1-16.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038625

Mathematical Reviews number (MathSciNet)
MR0126737

Zentralblatt MATH identifier
0095.09801

Subjects
Primary: 46.55

Citation

Arens, Richard. Extensions of Banach algebras. Pacific J. Math. 10 (1960), no. 1, 1--16. https://projecteuclid.org/euclid.pjm/1103038625


Export citation

References

  • [1] Richard Arens, Inverse-producing extensions of normed algebras, Trans. Amer. Math. Soc, 88 (1958), 536-548.
  • [2] Richard Arens, Algebraic extensions of normed algebras, Proc. Amer. Math. Soc, 7 (1956),, 203-210.
  • [3] N. Bourbaki, Elements de mthematique,Livre II, Algebra, Chap. III. A. S. I. 1044, 1948.
  • [4] I. M. Gelfand, D. Raikov, and G. E. Shilov, Commutativenormed rings (in Russian,) Uspehi Mat. Nauk N. S., 2 (1946), 44-146,
  • [5] Lynn H. Loomis, Abstract Harmonic Analysis,van Nostrand, New York, 1953.
  • [6] G. E. Shilov, On normed rings possessing one generator (in Russian) Mat. Sb. N. S., 21 (1947), 35-47. See also C. E. Rickart's review, Math. Rev. 9, 455.
  • [7] I. M. Singer and Richard Arens, Generalized analytic functions,Trans. Amer. Math. Soc, 81 (1956),, 379-393.